# SDR CALA2012082900553

- Difficulty date: August 24, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 43,681 hours, 13,870 cycles
- Engine: Ge CFM567B24
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

F/O AIRSPEED INDICATOR FROZE IN PLACE DISAGREEMENT DURING CRUISE.  DECREASED TO ZERO DURING DESCENT.  ALTIMETER DISAGREEMENT, A/P DISENGAGED, EEC WENT TO ALT MODE.  ALL WENT BACK TO NORMAL APPROX 1000 ADIRS BITE TEST AND CDS BITE PROCEDURE CHECKED OK.  NORMAL IAW AMM 34-21-00-710-801 AND AMM31-62-00-710-801. CHECKED PITOT TUBE AND STATIC PORT ALL FOUND OK, PITOT PROBE HEATER OPS CHECKED NORMAL.
